# SDR 2007UALA04728

- Difficulty date: November 17, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 21,272 hours, 8,349 cycles
- Engine: Iae V2522A5
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part serial: TS2967
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER T/E HAS AN AREA OF DELAMINATION 7" BY 80", TOP OF DAMAGE IS 90" BELOW TIP AND BOTTOM OF DAMAGE IS 79" FROM BOTTOM OF RUDDER.  REPLACED RUDDER & OP CHK'D ON NR G7263I.  INSTALLED RUDDER IS TS1274.
